# SDR DELA200500009

- Difficulty date: September 26, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N522WK
- Make and model: Lear 55LEAR
- Aircraft serial: 088
- Aircraft time: 8,473 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5417005L095
- Condition: Chafed
- Location: Hyd System
- Part time: 8,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LOSS WAS NOTED BY FLIGHT CREW DURING POST FLIGHT INSPECTION.  INSPECTION BY MAINTENANCE NOTED THAT THE LEFT HAND CASE DRAIN LINE AND PRESSURE LINE WERE CHAFFED.  THE CASE DRAIN LINE WAS LEAKING DUE TO A CHAFFED HOLE.  BOTH LINES WERE REPLACED.
